# SDR A6WA2018121746242

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Master
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THRU 8500 FEET MASTER WARNING FOR ANTI ICE DUCT IN THE RH FUSELAGE LI E. RAN QRH NO OTHER ACTION REQUIRED. QRH REQUIRES THAT THE WING, COWL AND 14TH STAGE VLVS TO BE CLOSED. THE MSG REMAINED FOR 10 MINUTES AFT R ALL VLVS WERE CLOSED.
